# SDR 99FDEA00292

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Lg Door Light
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

99-177 - LEFT LANDING GEAR DOOR LIGHT IND UNSAFE.  AFT CYCLING GEAR, RED LIGHT EXTINGUISHED.  CK LEFT DOOR SWITCH ADJUSTMENT PER MM 32-62-011-4.  CLEANED AND SECURED CONNNECTOR.  DOOR AND LIGHT CHECK NORMAL.
